Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Gonzalo, Raquel and Jaramillo Aguado, Jesús Angel (1993) Compact polynomials between Banach spaces. Extracta Mathematicae, 8 (1). pp. 42-48. ISSN 0213-8743

Gonzalo, Raquel and Jaramillo Aguado, Jesús Angel (1999) High order smoothness in sequence spaces and spreading models. In Function Spaces: Proceedings of the Third Conference on Function Spaces May 19-23, 1998 Southern Illinois University at Edwardsville. Contemporary mathematics (232). American Mathematical Society, Providence, Rhode Island, pp. 151-160. ISBN 0-8218-0939-3

Gonzalo, Raquel and Jaramillo Aguado, Jesús Ángel (1997) Separating polynomials on Banach spaces. Extracta Mathematicae, 12 (2). pp. 145-164. ISSN 0213-8743

González, Manuel and Gonzalo, Raquel and Jaramillo Aguado, Jesús Ángel (1999) Symmetric polynomials on rearrangement-invariant function spaces. Journal of the London Mathematical Society, 59 (2). pp. 681-697. ISSN 0024-6107

This list was generated on Tue Aug 4 04:03:50 2015 CEST.